# SDR 06013

- Difficulty date: February 16, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 70,414 hours, 17,863 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR ENGINE MOUNT BULKHEAD WEB CHAFED AROUND HYDRAULIC UNION, NAC STA 221.90.  REMOVED REPAIR AREA FASTENERS AND DAMAGED MATERIAL IAW B747 SRM 54-14-03.  FABRICATED 4 X 9 INCH DOUBLER IAW B747 SRM 54-14-13 FIG 16.
